Payoff Information and Self-Confirming Equilibrium
Eddie Dekel,
Drew Fudenberg and
David Levine
Journal of Economic Theory, 1999, vol. 89, issue 2, 165-185
Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (44)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-0531(99)92576-0
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Payoff Information and Self-Confirming Equilibrium (1999) 
Working Paper: Payoff information and Self-Confirming Equilibrium (1999)
Working Paper: Payoff Information and Self-Confirming Equilibrium (1999) 
Working Paper: Payoff Information and Self-Confirming Equilibrium (1996)
Working Paper: Payoff Information and Self-Confirming Equilibrium
Working Paper: Payoff Information and Self-Confirming Equilibrium 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:89:y:1999:i:2:p:165-185
Access Statistics for this article
Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell
More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().